# SDR 96ZZZM605

- Difficulty date: March 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N315NE
- Make and model: Boeing 727223
- Aircraft serial: 20191
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Drum
- Condition: Dirty
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN LANDING GEAR MANUAL EXTENSION DRUM WILL NOT ROTATE.  LUBED MECHANISM, OPS CHECK GOOD PER MM 32-34-0.  (M)
